# SDR SWAA2023020882135

- Difficulty date: December 15, 2022
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661CB TRAILING EDGE AROUND HOLES AT RT WING 2022-696773<[01] TOOL USED CALIPER P/N 500-196-30 S/N B22072476 DUE DATE 26 JUN 23;[02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18185781 DUE DATE 16 JAN 23;[03] TOOL USED SCALE P/N: 91847 S/N:AE-409318 DUE DATE: 06 JUN 23.;[04] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 16122983 DUE DATE: 16-JAN-23.;[05] TOOL USED:SCALE P/N:CL5000 S/N:AE-39882 DUE DATE: 08-NOV-23.;[06] TOOL USED; HOT BONDER P/N: HCS9000B; S/N: 18175469; DUE DATE: 24/SEP/23.;[07] TOOL USED: MULTIMETER PN: FLUKE 1587 FC ; SN: 57580015 ; DUE DATE:15-DEC-23.;[08] REPAIRED ACCESS PANEL 661CB TRAILING EDGE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[09] REPAIRED ACCESS PANEL 661CB TRAILING EDGE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10
